# SDR 97ZZZX5035

- Difficulty date: November 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N45NS
- Make and model: Cessna 550
- Aircraft serial: 5500479
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Gearbox
- Part number: 556517531
- Condition: Seized
- Location: Rt Flap
- Stage of operation: CL
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF FOR FLIGHT TO ORLANDO, FLAPS SELECTED UP.  HEARD BANG AND FLAP CIRCUIT BREAKER TRIPPED.  RESET CIRCUIT BREAKER, FLAPS DID NOT MOVE AND CIRCUIT BREAKER TRIPPED AGAIN.  FLIGHT CONTINUED TO DESTINATION AT REDUCED SPEED AND MADE UNEVENTFUL LANDING.   TROUBLESHOOTING REVEALED RIGHT GEARBOX HAD SEIZED.  THIS CAUSED LEFT FLAP GEARBOX TO SHEAR ITS DRIVESHAFT.  BOTH GEARBOXES WERE REPLACED BY UPDATED DASH 38 UNITS IAW CESSNA SB 550-27-16, REV 1.
